# SDR ABXA9500398

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Part number: 7075T6
- Condition: Cracked
- Location: Nr 2/3 Pylons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NR 2 AND NR 3 PYLONS WITH CRACKS ON THE UPPER SPAR CAP.  REPAIRED IAW ABX REA D854-11147.
